, , ,

Member’s Mark Extra Strength Acetaminophen Caplets, 500mg (600 ct., 2 pk.)

Availability:

10 in stock


$13.69

10 in stock

About this item

  • Pain reliever/ fever reducer
  • Extra strength
  • Contains no aspirin
  • Twin pack – 2 bottles of 600 caplets each

Product Description

Member’s mark 500mg extra strength acetaminophen temporarily reduces fever and relieve minor aches and pains due to: The common cold, headache, backache, minor pain of arthritis, muscular aches, toothache, premenstrual and menstrual cramps.

Specifications

  • ACTIVE INGREDIENT: Extra Strength Pain Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol® Caplets.
  • Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Member’s Mark Extra Strength Acetaminophen Caplets, 500mg (600 ct., 2 pk.)”

There are no reviews yet.

SHOPPING CART

close